RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 3, Pages 515–526 (Mi izv2963)  

A non-linear functional equation in the class of functions which are convex on a semi-axis

A. F. Timan


Full text: PDF file (1057 kB)

Bibliographic databases:
Received: 14.01.1963

Citation: A. F. Timan, “A non-linear functional equation in the class of functions which are convex on a semi-axis”, Izv. Akad. Nauk SSSR Ser. Mat., 28:3 (1964), 515–526

Citation in format AMSBIB
\Bibitem{Tim64}
\by A.~F.~Timan
\paper A~non-linear functional equation in the class of functions which are convex on a~semi-axis
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 3
\pages 515--526
\mathnet{http://mi.mathnet.ru/izv2963}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=168955}
\zmath{https://zbmath.org/?q=an:0135.37204}


Linking options:
  • http://mi.mathnet.ru/eng/izv2963
  • http://mi.mathnet.ru/eng/izv/v28/i3/p515

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:127
    Full text:51
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019